# SDR SWAA2024100932520

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA 2024-528711<[01] PERFORMED TRIM OUT ON FRAME LOCATED AT BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE INDIVIDUAL SIGNOFFS BELOW;[02] PERFORMED TRIM OUT ON FRAME LOCATED AT BS 312 BTW STR 5L TO STR 6L AT FWD GALLEY AREA IAW EA M-22-153-01244 SEE INDIVIDUAL SIGNOFFS BELOW
